Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lengths of simple loops on surfaces with hyperbolic metrics

Feng Luo and Richard Stong

Geometry & Topology 6 (2002) 495–521
Bibliography
1 A F Beardon, The geometry of discrete groups, Graduate Texts in Mathematics 91, Springer (1983) MR698777
2 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
3 F Bonahon, Earthquakes on Riemann surfaces and on measured geodesic laminations, Trans. Amer. Math. Soc. 330 (1992) 69 MR1049611
4 P Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathematics 106, Birkhäuser (1992) MR1183224
5 M Dehn, Papers on group theory and topology, Springer (1987) MR881797
6 A Fathi, F Laudenbach, V Poenaru, Travaux de Thurston sur les surfaces, Astérisque 66, Société Mathématique de France (1979) 284 MR568308
7 J Hubbard, H Masur, Quadratic differentials and foliations, Acta Math. 142 (1979) 221 MR523212
8 Y Imayoshi, M Taniguchi, An introduction to Teichmüller spaces, Springer (1992) MR1215481
9 F Luo, Simple loops on surfaces and their intersection numbers, Math. Res. Lett. 5 (1998) 47 MR1618359
10 F Luo, R Stong, Dehn–Thurston coordinates for curves on surfaces, Comm. Anal. Geom. 12 (2004) 1 MR2074869
11 A Papadopoulos, On Thurston's boundary of Teichmüller space and the extension of earthquakes, Topology Appl. 41 (1991) 147 MR1135095
12 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton University Press (1992) MR1144770
13 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 19 (1988) 417 MR956596
14 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975